MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 11L 10MM, VE

Encore Medical L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 11L 10MM, VE
Catalog Number 341-10-711
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 11L 10MM, VE
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50175927
Report Number1644408-2026-01523
Device Sequence Number15524269
Product Code JWH
UDI-Device Identifier00888912166881
UDI-Public00888912166881
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number341-10-711
Device Lot Number071T1009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale